# SDR ASAA0280316

- Difficulty date: September 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 592600317
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, MID CARGO BAY BARRIER DOOR AFT GUIDE RAIL BRACKET WAS CRACKED.  REPLACED BRACKET PER SRM 51-30-2.  (M)
